# SDR ASOA2015050412735

- Difficulty date: April 8, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,381 hours, 10,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 171CL IS CRACKED AT RIVET HOLE AS MARKED.  UPON FURTHER EVALUATION, STIFFENER WAS FOUND TO BE CRACKED AS WELL, COMMON TO SAME RIVET HOLE.  REMOVED CRACKED 2-ANGLE STIFFENER.  INSTALLED NEW 2 ANGLE IAW SRM 51-42-06-001-001.  COMPLIED WITH EA 12-2015-112 REV A.  RECEIVED AND COMPLIED WITH ECTC EA 12-2015 112.
